Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 405, NWS Jackson, MS

July 5, 2012Warren County, Mississippi; Madison Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Jul 5, 2012, 5:38 PM CDT for Warren County, Mississippi; Madison Parish, Louisiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2012, 5:38 PM CDT (22:38 UTC)
Expired
Jul 5, 2012, 6:04 PM CDT
In force
26 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Madison Parish, LA, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 87 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1329 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WUUS54 KJAN 052238
SVRJAN
LAC065-MSC149-052315-
/O.NEW.KJAN.SV.W.0405.120705T2238Z-120705T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
538 PM CDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME EAST CENTRAL MADISON PARISH IN NORTHEAST LOUISIANA...
  CENTRAL WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF VICKSBURG...

* UNTIL 615 PM CDT

* AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  VICKSBURG MOVING WEST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DELTA BY 550 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3221 9094 3234 9099 3244 9087 3230 9079
TIME...MOT...LOC 2238Z 068DEG 6KT 3238 9093

$$

MRM
1 follow-up statement
922 
WWUS54 KJAN 052304
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CDT THU JUL 5 2012

LAC065-MSC149-052314-
/O.CAN.KJAN.SV.W.0405.000000T0000Z-120705T2315Z/
WARREN MS-MADISON LA-
604 PM CDT THU JUL 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WARREN COUNTY...AND
EXTREME EAST CENTRAL MADISON PARISH IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

LAT...LON 3221 9094 3234 9099 3244 9087 3230 9079
TIME...MOT...LOC 2304Z 068DEG 6KT 3236 9098

$$

MRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:28 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jul 5, 3:28 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
328 PM CDT THU JUL 5 2012

.DISCUSSION...
CURRENTLY THERE IS SCATTERED CONVECTION ACROSS THE SOUTH AND WEST OF
OUR AREA. THE DISTURBANCE STEMMING FROM A SMALL SHORTWAVE THIS
MORNING IN THE NORTHEAST DIED OUT AROUND MIDDAY. IT LEFT A NICE
OUTFLOW BOUNDARY MOVING SOUTHWEST FOR THE AFTERNOON CONVECTION TO
FORM ALONG NORTH OF I-20. THE REST OF THE ACTIVITY IS THE RESULT OF
DIURNAL HEATING. STORM MOTION IS GENERALLY SLOW WITH WESTWARD UPPER
LEVEL MOVEMENT. EVERYTHING IS EXPECTED TO DISSIPATE AS THE SUN GOES
DOWN. THE HI-RES MODELS WERE HINTING AT SOME OVERNIGHT CONVECTION
BUT HAVE NOW BACKED OFF ON THAT IDEA. INCLUDED A MENTION OF IT IN
THE HWO JUST IN CASE THOUGH.

AN AREA OF CONVERGENCE EXISTS OVER THE SOUTHEAST PORTION OF OUR CWA
WITH SURFACE WINDS FROM THE NE AT MEI AND SW WINDS AT NATCHEZ.
THROUGH FRIDAY AND SATURDAY...SAME GENERAL EXPECTATIONS FOR TOMORROW
AS THE HOT AND VERY MOIST AIR MASS WILL TRIGGER SCATTERED STORMS
MAINLY SOUTH OF I-20 IN THE AFTERNOON. STORMS TOMORROW COULD BE
STRONG TO SEVERE WITH CONDITIONS MUCH LIKE TODAY. PWATS WILL SURGE
NEAR 2 INCHES THIS WEEKEND AND INTO EARLY NEXT WEEK. THE H5 RIDGE IS
HOLDING OVER MISSOURI NOW AND WILL BEGIN FLATTENING TOMORROW AND
CONTINUE THROUGH THE WEEKEND. SOME WEAK SHORTWAVES WILL ROTATE
AROUND THE H5 RIDGE AND BRING HIGHER AND MORE SIGNIFICANT COVERAGE
OF RAIN CHANCES TO THE AREA TOMORROW...OVER THE WEEKEND AND EARLY
INTO NEXT WEEK. TEMPERATURES WILL BE SLIGHTLY LOWER SINCE MANY
LOCATIONS HAVE RECEIVED RAIN LATELY. /10/

LONG TERM...INCREASING RAIN CHANCES AND COOLER TEMPERATURES ARE ON
TAP FOR THE LONGER RANGE AS AN UPPER TROUGH WORKS INTO THE REGION
FROM THE EAST BY SATURDAY. THE GFS PAINTS BETTER RAIN CHANCES OVER
WRN ZONES...WHICH SIT IN CLOSER PROXIMITY TO THE MORE DEFINED LOW
LEVEL CONVERGENCE ZONES...THE EURO MOVING THE TROUGH A LITTLE SLOWER
AND MAINTAINING BETTER LOW LEVEL CONVERGENCE OVER THE REGION DURING
THE DAY SATURDAY. HAVE INCREASED POPS SLIGHTLY FOR
SATURDAY...ESPECIALLY FOR SERN ZONES. ALTHOUGH THE BETTER LOW LEVEL
FORCING MAY SHIFT INTO WRN ZONES BY THE AFTERNOON...PRECIPITABLE
WATER VALUES WILL BE AROUND 2 INCHES AND THE EFFECTS OF AFTERNOON
HEATING AND SEA BREEZE EFFECTS SHOULD WARRANT MENTION OF AT LEAST
SCATTERED POPS FOR THE SE.

UPPER TROUGHING CONTINUES OVER THE REGION SUNDAY. THE GFS SHIFTS A
HEALTHY SURFACE TROUGH INTO NRN MS TO MAINTAIN RAIN CHANCES THROUGH
SUNDAY NIGHT ESPECIALLY IN THE NORTH....THE EURO SLIGHTLY SLOWER ON
THIS FEATURE.  GOOD RAIN CHANCES CONTINUE EARLY IN THE WORK WEEK
WHEN THE SRN EDGES OF LONGER WAVE TROUGHING PUSH INTO THE REGION
FROM THE N/NE. THE AIR MASS WILL REMAIN MOIST...THE GFS SWEEPING A
HUGE AREA OF 2+ INCHES PRECIPITABLE WATER INTO THE AREA.
DISCREPANCIES IN MODEL TIMING RESULT IN DIFFERENT RESOLUTIONS IN THE
LATTER PART OF THE EXTENDED PERIOD. THE EURO IS AGAIN MUCH SLOWER
AND MAINTAINS UPPER TROUGHING OVER THE ARKLAMISS TUESDAY WHILE THE
FASTER GFS SHIFTS THE UPPER TROUGH FARTHER EAST...LEAVING THE REGION
IN NWLY FLOW THAT BEGINS TO PUSH A DRIER AIR MASS INTO NRN ZONES BY
TUESDAY AFTERNOON THROUGH WEDNESDAY. HAVE GENERALLY FOLLOWED MEX MOS
FOR POPS THROUGH THE LATTER EXTENDED WITH THE BEST RAIN CHANCES IN
THE SOUTH.

DEVELOPING UPPER TROUGHING WILL MEAN COOLER TEMPERATURES FOR THE
REGION...PARTICULARLY FROM MONDAY ON WHEN LONG WAVE TROUGHING PUSHES
INTO THE AREA. /03/

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE AT MOST TAF SITES THROUGH
AT LEAST TONIGHT.  SCATTERED SHOWERS AND STORMS WILL CONTINUE TO
DEVELOP THIS AFTERNOON ACROSS THE AREA.  STRONG WIND GUSTS UP TO 50
KNOTS...AS WELL AS HAIL...WILL BE POSSIBLE WITH THE MOST INTENSE
STORMS THROUGH THIS AFTERNOON AND AGAIN FRIDAY. MOST STORMS
SHOULD BE ON THE DECREASE SHORTLY AFTER SUNSET...ALTHOUGH THERE IS
SOME POTENTIAL FOR AREAS OF CONVECTION TO CONTINUE NORTH OF
INTERSTATE 20 WELL INTO THE EVENING HOURS.  BRIEF MVFR TO LIFR
CEILINGS AND OR VISIBILITIES WILL EXIST AT SITES THAT OBSERVE ANY
CONVECTION DURING THESE TIMES. /19/

&&

.FIRE WEATHER...
WE WILL CONTINUE TO ISSUE A FIRE DANGER STATEMENT THIS AFTERNOON AS
MANY LOCATIONS AROUND THE ARKLAMISS REMAIN UNDER BURN BANS. MOST
LOCATIONS ARE WELL BELOW NORMAL IN RAINFALL FOR THE PAST MONTH.
FORTUNATELY...SPOTTY DECENT RAINFALL DID OCCUR ON WEDNESDAY IN MANY
AREAS (OUTSIDE OF THE ARKLAMISS DELTA)...AND THE NUMBER OF LOCATIONS
RECEIVING DECENT RAINFALL SHOULD INCREASE BOTH THURSDAY AND FRIDAY
AFTERNOONS. THE LONGER RANGE FORECAST HOLDS GOOD POTENTIAL FOR A
PERIOD OF ABOVE NORMAL RAINFALL AND COOLER TEMPERATURES NEXT WEEK. IF
WEATHER CONDITIONS UNFOLD AS EXPECTED THROUGH NEXT WEEK IT IS
POSSIBLE SOME LOCATIONS MAY CONSIDER LIFTING BURN BANS. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  97  71  96 /  30  24  48  20
MERIDIAN      70  97  70  96 /  31  27  38  20
VICKSBURG     72  96  72  95 /  20  24  51  23
HATTIESBURG   71  95  71  94 /  31  47  30  20
NATCHEZ       71  92  71  92 /  19  46  39  24
GREENVILLE    71  98  71  96 /  12  15  46  20
GREENWOOD     71  99  71  97 /  18  16  46  20

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jul 5, 2:47 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
247 PM CDT THU JUL 5 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ040>043-047>066-072>074-
062000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
247 PM CDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...AND PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL
MISSISSIPPI.

.DAY ONE...LATE THIS AFTERNOON THROUGH FRIDAY...

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE THIS
AFTERNOON INTO THIS EVENING AS A WEAK DISTURBANCE MOVES ACROSS THE
OUTLOOK AREA. WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE WITH THE
MOST INTENSE STORMS...AS WELL AS HAIL UP TO NICKEL OR QUARTER SIZE.

HOT CONDITIONS...WITH PEAK HEAT INDEX VALUES GENERALLY RANGING
BETWEEN 100 AND 105 DEGREES...ARE AGAIN ANTICIPATED FRIDAY WITH MORE
STORMS ERUPTING IN THE LATE AFTERNOON AND EVENING HOURS AS YET
ANOTHER UPPER LEVEL DISTURBANCE PUSHES THROUGH FROM THE NORTHEAST.
ONCE AGAIN...SOME OF THESE STORMS COULD BE STRONG TO SEVERE...WITH
DAMAGING WINDS THE PRIMARY HAZARD FROM THE MOST INTENSE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED LATE THIS AFTERNOON AND AGAIN FRIDAY
AFTERNOON.

MSZ018-019-025>039-044>046-062000-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-
247 PM CDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI.

.DAY ONE...LATE THIS AFTERNOON THROUGH FRIDAY...

HOT CONDITIONS...WITH PEAK HEAT INDEX VALUES GENERALLY RANGING
BETWEEN 100 AND 105 DEGREES...ARE AGAIN ANTICIPATED FRIDAY WITH MORE
STORMS ERUPTING IN THE LATE AFTERNOON AND EVENING HOURS AS YET
ANOTHER UPPER LEVEL DISTURBANCE PUSHES THROUGH FROM THE NORTHEAST.
ONCE AGAIN...SOME OF THESE STORMS COULD BE STRONG TO SEVERE...WITH
DAMAGING WINDS THE PRIMARY HAZARD FROM THE MOST INTENSE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED ON FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

19

In the hours before

Local storm report, Jul 5, 3:16 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
316 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     TSTM WND DMG     2 N CANTON              32.64N 90.03W
07/05/2012                   MADISON            MS   DEPT OF HIGHWAYS

            POWERLINES DOWN. I-55 EXIT TO HIGHWAY 16 NORTH CLOSED.

&&

GERARD
Local storm report, Jul 5, 3:45 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND DMG     4 N BROOKHAVEN          31.64N 90.45W
07/05/2012                   LINCOLN            MS   EMERGENCY MNGR

            ONE HOME WITH MAJOR ROOF DAMAGE AND TWO HOMES WITH MINOR
            ROOF DAMAGE DUE TO WIND. ANOTHER HOME SUFFERED DAMAGE
            FROM A TREE FALLING ON IT. OCCURRED ON BRIGNALL ROAD.

&&

GERARD
Local storm report, Jul 5, 5:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
505 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND DMG     2 SE RAYMOND            32.24N 90.40W
07/05/2012                   HINDS              MS   EMERGENCY MNGR

            TREE DOWN ON BELKNAPP RD

&&

AWEBER
Local storm report, Jul 5, 5:16 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     5 WSW RAYMOND           32.24N 90.50W
07/05/2012                   HINDS              MS   UTILITY COMPANY

            POWERLINES DOWN

&&

GERARD
Local storm report, Jul 5, 5:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
535 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     5 ESE VICKSBURG         32.31N 90.79W
07/05/2012                   WARREN             MS   UTILITY COMPANY

            POWERLINES DOWN NEAR FISHER FERRY ROAD

&&

GERARD
Local storm report, Jul 5, 5:36 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     1 SE MENDENHALL         31.95N 89.86W
07/05/2012                   SIMPSON            MS   LAW ENFORCEMENT

            TREES DOWN ON RJ WALKER DR, WILSON WELCH RD, AND AT HWY
            43 AND HUCKS HILL. POWERLINES DOWN ON VINE HILL RD.

&&

AWEBER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:16 PM CDTSpecial Weather StatementJANMadison29 min
Jul 5, 9:29 AM CDTSpecial Weather StatementJANOktibbeha61 min
Jul 5, 1:20 PM CDTSevere Thunderstorm WarningJANMadison25 min
Jul 5, 1:42 PM CDTSevere Thunderstorm WarningJANLincoln33 min
Jul 5, 2:22 PM CDTSevere Thunderstorm WarningJANRankin, Scott23 min
Jul 5, 2:40 PM CDTSevere Thunderstorm WarningJANCovington, Smith23 min
Jul 5, 2:52 PM CDTSevere Thunderstorm WarningJANCopiah23 min
Jul 5, 3:34 PM CDTSevere Thunderstorm WarningJANSimpson, Smith30 min
Jul 5, 3:37 PM CDTSevere Thunderstorm WarningJANSimpson23 min
Jul 5, 3:58 PM CDTSevere Thunderstorm WarningJANSharkey, Simpson, Yazoo32 min
Jul 5, 4:16 PM CDTFlash Flood WarningJANSimpson50 min
Jul 5, 4:18 PM CDTSevere Thunderstorm WarningJANHinds27 min
Jul 5, 4:32 PM CDTSevere Thunderstorm WarningJANHinds, Warren28 min
Jul 5, 5:00 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren30 min
Jul 5, 5:23 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren37 min
Jul 5, 5:51 PM CDTSpecial Weather StatementJANAdams29 min
Jul 5, 5:27 PM CDTSevere Thunderstorm WarningJANMadison16 min
Jul 5, 6:01 PM CDTSpecial Weather StatementJANMadison29 min
Jul 5, 6:24 PM CDTSpecial Weather StatementJANFranklin31 min
Jul 5, 6:44 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin, Madison, Richland, Tensas46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.